Submit your research to the International Journal "Notes on Intuitionistic Fuzzy Sets". Contact us at

Call for Papers for the 27th International Conference on Intuitionistic Fuzzy Sets is now open!
Conference: 5–6 July 2024, Burgas, Bulgaria • EXTENDED DEADLINE for submissions: 15 APRIL 2024.

Issue:Some intuitionistic fuzzy operators

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to navigation Jump to search
Title of paper: Some intuitionistic fuzzy operators
Mehmet Çitil
Department of Mathematics, University Of Sütcü Imam, Kahramanmaras, Turkey
Feride Tuğrul
Department of Mathematics, University Of Sütcü Imam, Kahramanmaras, Turkey
Presented at: 3rd International Conference on Intuitionistic Fuzzy Sets, 9 Aug – 1 Sep 2016, Mersin, Turkey
Published in: "Notes on IFS", Volume 22, 2016, Number 4, pages 1—5
Download:  PDF (157 Kb  Kb, Info)
Abstract: In this study, uniformly expanding intuitionistic fuzzy operator U with modal operators □ and ◊ were investigated. New equalities were obtained and proved with U topological operator [4] by using equalities that were obtained by K.Atanassov in [2, 3] and by us in [5].
Keywords: Intuitionistic fuzzy sets, Modal operators, Operations, Uniformly expanding intuitionistic fuzzy operator.
AMS Classification: 03E72
  1. Zadeh L. A. (1965) Fuzzy sets, Information and Control, 8, 338–353.
  2. Atanassov, K. (1986) Intuitionistic fuzzy sets, Fuzzy Sets and Systems, 20(1), 87–96.
  3. Atanassov, K. (1999) Intuitionistic Fuzzy Sets, Springer, Heidelberg.
  4. Atanassov, K. (2016). Uniformly expanding intuitionistic fuzzy operator, Notes on Intuitionistic Fuzzy sets, 22(1), 48–52.
  5. Eker, E., Tuğrul, F., & Çitil, M. (2015) New equalities on the intuitionistic fuzzy operators and operations, Notes on Intuitionistic Fuzzy Sets, 21(4), 124–128.

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.